MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU50270
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Dizziness (2194)
Date of Event 06/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device embolization occurred.A left atrial appendage (laa) closure procedure was performed a 27mm watchman flx closure device was implanted on (b)(6) 2023.The patient was discharged.During review of the implant procedure, it appeared that the closure device left a shoulder about 1/3 the device.The physician stated that during the routine 45-day follow up, the closure device appeared almost 50 percent out but no intervention or follow up transesophageal echocardiography were performed.The patient presented to the hospital on (b)(6) 2025 with weakness and dizziness.Heparin was administrated to the patient.The patient did not have any focal neuro deficits.The patient was scheduled for device extraction and device reimplantation on (b)(6) 2025.The physician was concerned about possible clot within the closure device and extraction through a sheath with release of clots/micro clots.The hospital was able to obtain permission for use of the non-boston scientific (bsc) emboliner device which is still be researched.The closure device was extracted using a non-bsc snare device and a new 24mm closure device was implanted.The 24mm closure device did not meet position, anchor, size and seal (pass) criteria, as two of the compression measurements were between 8 and 9 percent.The remaining two compressions were 12.5 and 11.3 percent.The physician released the device as the rest of the pass criteria were met.The physician was aware that two of the compressions were below 10 percent.The patient was discharged with no neuro deficits.

Brand Name
WATCHMAN FLX?
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23511146
Report Number2124215-2025-80987
Device Sequence Number13286260
Product Code NGV
UDI-Device Identifier08714729860501
UDI-Public(01)08714729860501(17)251211(10)30697682
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Model NumberM635WU50270
Device Catalogue NumberM635WU50270
Device Lot Number0030697682
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/10/2025
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale
Patient RaceWhite